Causes Of Spinal Pain After 3 Months Of Injection KB?
Excuse me, my spine after 2x doing injections in 3 months, why does it always hurt? Is it really because of the effect of the 3 month injection? Even though the massage was gone for a while the pain disappeared, but later it was back pain, I felt uncomfortable once every night to sleep because my back always hurt, do I have to stop injecting those 3 months? I have also been since postpartum until now, I haven’t menstruated. Thanks.
Hello, Riska Chaca. Thank you for your question to HealthReplies.com.
Regarding the side effects of injecting birth control, you can read about it in the following article:
Injection side effects
Advantages and disadvantages of family planning injection
It seems that complaints of pain in your spine are a different problem, along with conditions that can cause back pain, including lifting heavy loads, excessive stretching, sudden strong body movements, improper sitting position, driving for too long, prolonged bending position, and exercise is too heavy so that the muscles work excessively. The following article related to back pain:
You should consult with your doctor directly, so that examination and treatment can be done in accordance with your condition. Some things you can do to reduce complaints, including; consumption of pain relievers such as paracetamol, apply a cream or ointment for pain relief, cold or hot compresses on the painful body part, maintain ideal body weight, diligently exercise lightly at least 30 minutes a day as much as 4-5 times a week, consumption of balanced nutritious food, sleep enough for 7-9 hours per day, manage stress well, you can also do physiotherapy, yoga, or acupuncture. Thus, hopefully useful.